# SDR DL72W970102

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2815W
- Make and model: Boeing 727247
- Aircraft serial: 20871
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT MIDVISIT, THE SKIN AT GROUND PNEUMATIC DUCT ACCESS DOOR WAS FOUND CRACKED AT THE AFT I/B CUTOUT CORNER.  A DOUBLER WAS FABRICATED AND DRILLED AND INSTALLED PER MM 53-30-0 FIG 802.
